American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(93D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Emmanuel Moulay. Some properties of Lyapunov function sets. Proc. Amer. Math. Soc. 138 (2010) 4067-4073. MR 2679627.
Abstract, references, and article information   
View Article: PDF

[2] C. Zhu, G. Yin and Q. S. Song. Stability of random-switching systems of differential equations. Quart. Appl. Math. 67 (2009) 201-220. MR 2514632.
Abstract, references, and article information
View Article: PDF

[3] Bin Xie. The moment and almost surely exponential stability of stochastic heat equations. Proc. Amer. Math. Soc. 136 (2008) 3627-3634. MR 2415047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yu. S. Ledyaev and Qiji J. Zhu. Nonsmooth analysis on smooth manifolds. Trans. Amer. Math. Soc. 359 (2007) 3687-3732. MR 2302512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Houbao Xu, Jingyuan Yu and Guangtian Zhu. Asymptotic property of a reparable multi-state device. Quart. Appl. Math. 63 (2005) 779-789. MR 2187931.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1